Patterns of Consumption in a Discrete Choice Model with Asymmetric Interactions

Economic Complexity

ISBN: 978-0-44451-433-2, eISBN: 978-1-84950-811-7

ISSN: 1571-0386

Publication date: 9 February 2004

Abstract

Citation

IORI, G. and KOULOVASSILOPOULOS, V. (2004), "Patterns of Consumption in a Discrete Choice Model with Asymmetric Interactions", Barnett, W., Deissenberger, C. and Feichtinger, G. (Ed.) Economic Complexity (International Symposia in Economic Theory and Econometrics, Vol. 14), Emerald Group Publishing Limited, Bingley, pp. 215-236. https://doi.org/10.1108/S1571-0386(2004)0000014011

Download as .RIS

Publisher

:

Emerald Group Publishing Limited

Copyright © 2004, Emerald Group Publishing Limited

Please note you might not have access to this content

You may be able to access this content by login via Shibboleth, Open Athens or with your Emerald account.
If you would like to contact us about accessing this content, click the button and fill out the form.